# SDR QXEA2011121901403

- Difficulty date: December 12, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 281 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 281 TO STR 24P CLIP IS CORRODED.  REMOVED CLIP IAW SRM 51-42-05-02-01.  REMOVED CORROSION ORG IS .040" REMAINING THICKNESS IS .036".  DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01. INSTALLED CLIP IAW SRM 51-42-05-02-01.  PAINTED AND APPLIED CPC SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
